# SDR UALA2009042001146

- Difficulty date: April 19, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 34,561 hours, 9,245 cycles
- Engine: Pwa PW4056
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284DF
- Part serial: 55
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP ELECTRICAL.  UNABLE TO LOAD GENERATOR.  REPLACED APU GENERATOR UNIT.  OPS CHECKS GOOD.  REPLACED GENERATOR CONTROL UNIT.  OP CHECKS GOOD.
